• Announcements

maizeNblue81

MaizeNblue81: Tapering Zoloft during severe acute Xanax WD

801 posts in this topic

I take everything in and do the best I can with this horrible situation I'm in and I know you may not believe me but I'm trying to hold on but this is pure hell on earth and has gotten so much worse over the last week and I really don't know what to do and I'm just tires of suffering! 

 

Im very thankful for all the support I get and if I didn't have support like I get here the doctors and the nightmare of the drugs would have already killed me! 

Share this post


Link to post

The answer to every one of your questions (which you have already asked many times and we have already answered) is we don't know.  If we did know we would tell.  We truly wish we did know the answers to all the members questions but unfortunately we don't.

 

We don't know what will happen if you make a reduction in the Zoloft dose.  We also don't know when is the "right" time for you to make a reduction.  It is your decision if you want to make a reduction, we can't make that decision for you.  If you make a reduction you might feel the same, you might feel a bit better or you might feel worse.  Nobody can predict what will happen.  But this is the reason, if you decide to reduce, it is better for you to try a small reduction (eg about 2.5% or 5% reduction) rather than a 10% reduction.

 

Using the graduated cylinder and measuring 100ml of water with a 100mg tablet these are the dose calculations so that they are round numbers to make it easier for you to measure.

 

It takes about 4 days for the dose change to get to steady state in the blood and longer for it to register in the brain.

 

A full 10% reduction is 78.75mg.

 

NB:  all % reductions are approximate

 

          DOSE      REDUCTION     TO GET DOSE

 

          86mg  =  1.725%               remove 14ml   

             

          85mg  =  2.85%                 remove 15ml

 

          84mg  =  4%                      remove 16ml

 

          83mg  =  5.15%                 remove 17ml

 

          82mg  =  6.275%               remove 18ml

 

          81mg  =  7.45%                 remove 19ml

 

          80mg  =  8.575%               remove 20ml

Share this post


Link to post

Ok thank you I don't know what I'm gonna do as far as hold or try a small drop and I'm not trying to be stubborn about this either way it just seems the Benzo WD is still pretty severe so I don't want to add anymore stress to my brain but I'm not sure the the Zoloft hasn't turned on me and is making it worse so I'm just really confused as to what to do but I will keep everyone posted on that.

 

I know the majority of my symptoms are Benzo related but this is why I never wanted to be put back on meds in the hospital and I tried to tell the crazy doctors that and now it's making it really difficult to know what to do now cause this is the worst wave of symptoms I have experienced by far over the last week and it's just so hard to know what's causing what or what I should do and it was so bad yesterday I would have went to the hospital if I didn't think they would just make me worse 

Share this post


Link to post

Ok this is just a question I'm not trying to complain just concerns me getting worse and trying to understand this? 

 

Current symptoms are still increasing and this is the worst wave I have experienced since Detox back last October! 
 
The severe head pressure burning numbness tightness and physical pain pain in my brain is the worst it's ever been and it's all in my forehead above and behind my eyes in my temples on the sides of my head the top of my head feels like it's burning and so much pressure there any time I move or raise my forehead sends a loud buzzing noise in my ears and it's like someone is taking my forehead and hitting it with a brick and pulling down on it with extreme pain my left ear is clogged all the time now and the pain and pressure runs down into the right side of my head into my neck. 
 
As far as the other physical symptoms it's extreme nausea light headed dizzy restlessness and fatigue extreme anxiety and literally feeling like I'm crawling out of my own skin and can't set still and I even noticed muscle twitches here lately that I've never had before! 
 
 
The emotional symptoms are quite severe and the worst it's ever been severe confusion completely detached form self Brian fog and cognitive issues severe DP/DR the worst it's ever been and extreme intrusive thoughts including SU/HM ideation just constantly there now I literally feel like I'm completely losing my mind and having a psychological breakdown on top of all the physical symptoms just feel really on edge and scared I might lash out at someone it's crazy all this has hit over the last week and has become so severe I'm really starting to question my own sanity or if I will survive this nightmare? 

Share this post


Link to post
On 17/08/2017 at 9:09 AM, maizeNblue81 said:

only questions about the Zoloft will I post here going forward

 

Share this post


Link to post

Yes this is a question about what could be causing this massive increase and uptick in my condition Benzo WD or Zoloft that's the question but thank you anyway I do appreciate all the help I've gotten already 

Share this post


Link to post

You are not asking NEW questions.  You are repeatedly asking the questions which you have asked before.

 

Before you post a "question" about either your symptoms or your Zoloft please go back over the responses you have already been given.  The response, I am fairy certain, will have already been provided.

 

Please let us know when you decide to commence your Zoloft taper.

Share this post


Link to post

Ok well I haven't had this severe or level of change or increase in my symptoms I'm the whole 10 months I've been off so that was my concern but thank you and I will let you know when I get to the point I can handle the Zoloft 

Share this post


Link to post

I have the same issues with my head and ears. It's so bad it makes me just lay in bed a lot.  I have been off antidepressants and xanax for 11 month's but I have taken xanax like 9 times since then. I haven't taken one in 8 weeks. I understand how you feel it's horrible and scary!!

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now